# SDR DXTA2012070905044

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 11,956 hours, 7,487 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE THE CREW HEARD 4 LOUD "BUMPS IN THE NIGHT".  PERFORMED TROUBLESHOOTING STEPS, NO DEFECTS FOUND.  PERFORMED ADJUSTMENT TO THE NOSE GEAR EMERGENCY EXTEND CABLE. CYCLED GEAR NUMEROUS TIMES, NO FAULTS FOUND.  CHECKED ADJUSTMENT TO THE UPLOCK SWITCHES, NO FAULTS FOUND. OPS CHECKED GEAR. OPS CHECKED GOOD. WORK DONE IAW MM 32-30-00.
